Fall Asleep Fast. Sleep Soundly. Wake Refreshed. Just One Softgel Per Dose. The only thing that might be worse than not sleeping is having trouble swallowing a sleep-aid. Unisom SleepGels contain the #1 pharmacist recommended ingredient diphenhydramine HCl (50 mg) in a softgel form that makes it easier to fall asleep fast. The liquid-filled softgels leave no chalky taste behind and have a proen record of promoting safe restful sleep. So don't let a pill stand in your way of a good night's sleep choose SleepGels and start sleeping faster.
Customer reviews for Unisom SleepGels Nighttime Sleep Aid -- 32 Softgels
This product has not yet been reviewed. Click here to continue to the product details page.